# SDR MALA954786

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 2730 · Elevator Control System
- Part: Nut
- Part number: MS210424
- Condition: Malfunctioned
- Location: Vertical Stab
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLT 3237 - DURING APPROACH TO BJI, CREW NOTED AN EXCESSIVE PITCH DOWN WHEN POWER WAS REDUCED.  AFTER PERFORMING A GO-AROUND, ACFT RETURNED TO BJI AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND UPPER ELEVATOR STOP BOLT HAD MIGRATED OUT RESULTING IN INTERFERENCE WITH VERTICAL STAB STRUCTURE.  MAINTENANCE PERSONNEL REPLACED UPPER ELEVATOR STOP HARDWARE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
